# SDR USAA2014060200022

- Difficulty date: June 1, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 21,225 hours, 6,911 cycles
- Engine: Iae V2533A5
- Engine time: 21,225 hours, 6,911 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, E, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE COMPRESSOR STALLED WITH VIBRATION & EGT OVER LIMITS & IFSD.  REPLACED NR 2 ENGINE IAW JC 26L40071004.
